Description
Product Description Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever. Each tablet contains Ibuprofen 200 mg. Compare active ingredient to Advil. From the Manufacturer Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever. Each tablet contains Ibuprofen 200 mg. Compare active ingredient to Advil.
Medique Products 80830 Medi- First Ibuprofen Tablets, 8 Tablets, 4 packets of 2
Price is below average
Current Price
$5.83
Average
$7.36
Min Price
$2.21
Max Price
$13.94
Price dynamics
21%
Description
Product Description Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever. Each tablet contains Ibuprofen 200 mg. Compare active ingredient to Advil. From the Manufacturer Fast, effective relief from pain associated with headaches, muscular aches, minor arthritis and menstrual cramps. Helps reduce fever. Each tablet contains Ibuprofen 200 mg. Compare active ingredient to Advil.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
Similar products
